I had 2 rounds of chemo and after each round i developed swvere back and leg pain
3 Feb 2012
Around 57% people who have been on Bendamustine have reported fatigue as its side effect, which could be the cause of your back & leg pain, if you thinks its too uncomfortable? Please seek medical advice & ask you doc/pharmacist to prescribe a med which would be compatible to suit your system.
Take care, best wishes!
- Bendamustine Information for Consumers
- Bendamustine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bendamustine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been using the vivelle dot patch for several years. About 3 years ago I started having severe back pain, indigestion and constipation. The ...
1 answer • 14 Jun 2010
... normal side effect? I haven't read that lower back pain is a side effect and I am just curious, because it is very painful, but I do have ...
2 answers • 9 Jan 2011
... urinary problems?
1 answer • 16 Aug 2012
My husband is having chemotherapy using bendamustine, and he sleeps 15-18 hours per day, plus at times seems confused and disoriented. He has had 3 ...
2 answers • 15 May 2013
I had done some yard work aboput a week age and my lower back was a little sore but getting better. I used one of the pills Saturday night and ...
1 answer • 24 Mar 2014